MathSciNet Relay Station
MathSciNet bibliographic data
MR2830411 03C45 (03C64)
Simon, Pierre On dp-minimal ordered structures. J. Symbolic Logic 76 (2011), no. 2, 448–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement